Show simple item record

dc.contributor.authorBate, Michael
dc.contributor.authorHerpel, Sebastian
dc.contributor.authorMartin, Benjamin
dc.contributor.authorRoehrle, Gerhard
dc.date.accessioned2015-10-14T14:23:02Z
dc.date.available2015-10-14T14:23:02Z
dc.date.issued2017-10
dc.identifier.citationBate , M , Herpel , S , Martin , B & Roehrle , G 2017 , ' Cocharacter-closure and the rational Hilbert-Mumford Theorem ' , Mathematische Zeitschrift , vol. 287 , no. 1-2 , pp. 39-72 . https://doi.org/10.1007/s00209-016-1816-5en
dc.identifier.issn0025-5874
dc.identifier.otherPURE: 46125810
dc.identifier.otherPURE UUID: 1babf138-0492-4952-8bf9-61c6b9e279d8
dc.identifier.otherArXiv: http://arxiv.org/abs/1411.7849v2
dc.identifier.otherScopus: 84994766905
dc.identifier.otherORCID: /0000-0002-6670-0857/work/47626994
dc.identifier.urihttp://hdl.handle.net/2164/5047
dc.identifier.urihttp://arxiv.org/abs/1411.7849v2en
dc.description33 pages, v. 2 reference added, slight changes The authors acknowledge the financial support of EPSRC Grant EP/L005328/1 and of Marsden Grants UOC1009 and UOA1021. Part of the research for this paper was carried out while the authors were staying at the Mathematical Research Institute Oberwolfach supported by the “Research in Pairs” programme. Also, part of this paper was written during mutual visits to Auckland, Bochum and York. We are grateful to the referees for their careful reading of the paper and for helpful suggestions.en
dc.format.extent34
dc.language.isoeng
dc.relation.ispartofMathematische Zeitschriften
dc.rights© The Author(s) 2016 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectmath.AGen
dc.subjectmath.GRen
dc.subject20G15, 14L24en
dc.subjectAffine G-varietyen
dc.subjectCocharacter-closed orbiten
dc.subjectRationalityen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/L005328/1en
dc.subject.lccQAen
dc.titleCocharacter-closure and the rational Hilbert-Mumford Theoremen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s00209-016-1816-5
dc.identifier.urlhttp://arxiv.org/abs/1411.7849v2en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record